U.S. doctors online nowAsk doctors free
IN
A 23-year-old female asked:

Did 2week antibiotics for suspected ulcer caused by naproxen. symptoms returned shortly after.was taking pepacid daily/switched to prilosec.now what?

1 doctor answer2 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
Rheumatology 53 years experience
See details: First of all, antibiotics are not indicated for an ulcer secondary to NSAIDs unless H. Pylori is present. Pepcid (famotidine) will not prevent ulcers related to NSAIDs unless it is taken in very high doses. Stay with the Prilosec.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 17, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.